# SDR SWIA202054712

- Difficulty date: December 4, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 39,658 hours, 38,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 SEAT TRACK MULTIPLE LOCATIONS BETWEEN FS 409+128 AND FS 559.  C-CHECK RO 12/20/2020.  REMOVED SEAT TRACK AT RBL 9 FS 409+128 TO FS 559.  FABRICATED NEW USING NEW TRACK STOCK P/N 20276-288-0-0A PO NR T-55899 AND INSTALLED, REF REO AND CRJ200 SRM.
